# SDR AALA20110531TUL02

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 59,900 hours, 20,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM 9DEF TO 15DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS FROM 9DEF TO 15DEF.  OPS CHECK NORMAL.
